Corner Mellin operators and conormal asymptotics
Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 12, 12 p.
@article{SEDP_1990-1991____A12_0,
     author = {Schulze, B.-W.},
     title = {Corner Mellin operators and conormal asymptotics},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     note = {talk:12},
     zbl = {0826.58038},
     mrnumber = {1131585},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A12_0}
}
Schulze, B.-W. Corner Mellin operators and conormal asymptotics. Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 12, 12 p. http://www.numdam.org/item/SEDP_1990-1991____A12_0/

[B1] L. Boutet De Monvel, Boundary problems for pseudo-differential operators. Acta Math. 126 (1971) 11-51. | MR 407904 | Zbl 0206.39401

[H1] L. Hôrmander, The analysis of linear partial differential operators. Springer, New-York, Vols. 1 and 2 1983, vols. 3 and 41985. | Zbl 0521.35001

[K1] V.A. Koudrat'Ev, Boundary value problems for elliptic equations in domains with conical points. Trudy Mosk. Mat. Obsc. 16 (1967) 209-292. | MR 226187

[M1] R. Melrose, Pseudo-differential operators on manifolds with corners. Manuscript MIT, Boston 1987.

[S1] B.-W. Schulze, Pseudo-differential operators on manifolds with singularities. Teubner-Verlag Leipzig, North Holland (to appear 1991). | MR 1142574 | Zbl 0747.58003

[S2] B.-W. Schulze, Mellin representations of pseudo-differential operators on manifolds with corners. Ann. Glob. Anal. Geom. 8,3 (1990) 261-297. | MR 1089238 | Zbl 0724.58063

[S3] B.-W. Schulze, Pseudo-differential operators and asymptotics on manifolds with corners. Reports Karl-Weierstrass-Institute for Math. I 07/89, II 02/90, III 04/90, IV 06/90, VI 08/90, VII 01/91 Berlin 1989-1991. | MR 1105535 | Zbl 0726.35149

[S4] B.-W. Schulze, Pseudo-differential operators on manifolds with edges. Symposium "Partial Differential Equations" Holzham 1988, Teubner-Texte fur Mathematik 112, 259-288 Leipzig 1989. | MR 1105817 | Zbl 0693.58026